# SDR MWEA95333

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 991007813
- Condition: Corroded
- Location: Fwd Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND MODERATE CORROSION IN GALLEY SERVICE DOOR JAMB FORWARD LOWER POCKET, HORIZONTAL BEAM.  MAINTENANCE BLENDED CORROSION AND FOUND TO BE BEYOND LIMITS.  INSTALLED ANGLE REPAIR IAW SRM 53-05 FIG 55, RETURNED A/C TO SERVICE.
